| Model Number |
4063 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Codes |
Pain (1994); Twiddlers Syndrome (4563)
| Date of Event |
09/24/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with pain at the ipg pocket.Imaging was performed which showed excess lead bulk by the ipg.Physician brought the patient into the or and confirmed the sensing lead and stimulation lead were tangled.Physician replaced both leads and closed.